MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Xi; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC daVinci Xi; PATIENT SIDE CART, 4-ARM
Model Number 380652-58
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the user informed the technical support engineer (tse) that repeated recoverable faults occurred on universal surgical manipulator (usm) 3.The user disabled usm 3 and continued with the procedure using the remaining three usms.The procedure was completed robotically as planned without delay and with no patient harm.On september 10, 2026, intuitive surgical (is) obtained the following additional information regarding this event: under a related complaint was opened to record the second procedure that took place on the afternoon of (b)(6) 2026, during which the customer experienced the same issue with the system.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.

Brand Name
daVinci Xi
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50928032
Report Number2955842-2026-40275
Device Sequence Number16133696
Product Code NAY
UDI-Device Identifier00886874110720
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380652-58
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown